# SDR SIMA20141209007

- Difficulty date: December 9, 2014
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,040 hours, 33,918 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG AFT UPPER TRUNNION OTBD LOWER MOUNT FLANGE HAS CRACK INDICATION.  R & R LT MLG AFT UPPER TRUNNION IAW ERS-EM-5700-344.  SEE TURN OVER FOR DETAILS.
